# SDR CA980529002

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- Engine: Cont GTSIO520H
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 515515612
- Condition: Damaged
- Location: Engine
- Part time: 4,907 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) EXHAUST BLEW OUT THE BOTTOM OF THE EXHAUST STACK (PIPE).
